# SDR DL75E081275

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 37,750 hours, 13,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDSCREEN EXTERNAL PLY CRACKED.  REMOVED AND REPLACED 1 LEFT WINDSHIELD IAW MM 56-11-01 POWER  TERMINALS NEED RETORQING WITHIN 500 HOURS.
